# SDR FDEA202309271669

- Difficulty date: September 27, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 767-300
- Aircraft serial: 63121
- Aircraft time: 4,738 hours, 2,326 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4104410G
- Part serial: A0171000482
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH SLAT #9 TO HAVE TRAILING EDGE DAMAGE AT STA. 565. DAMAGE MEASURES 33.5"   FROM INBD EDGE OF SLAT. 3.00" FROM TRAILING EDGE TO END OF DAMAGE  AND .750" WIDTH. REPAIRED #9 SLAT IAW 767 SRM 51-70-10-2R FIG 208, 57-43-02-2R AND EA TH-5740-T0376360 PART 1   WINGS-ATTACH-FITTINGS-RH WING #9 SLAT TRAILING DAMAGE OF LOWER SKIN AT WING STA OSS   565 THIS IS A MAJOR REPAIR.
